Period-delaying pills to fast the whole month of Ramadan

Q 2: I have taken contraceptive pills in Ramadan. Should I make up for the days during which I did not have my period through the contraceptive effect of the pills and so I observed Sawm (Fasting) and offered Salah (Prayer) on them with the people? Is there any sin on me for taking these pills?

A: It is permissible for a woman to take a medicine to delay her menstrual period, so that she can perform Hajj or ‘Umrah (lesser pilgrimage), or observe Sawm in Ramadan, provided that it will result in no harmful effect on her. You do not have to make up for these days in which menstrual bleeding was stopped by the effect of the pills and you observed Sawm with the people.

( Part No : 10,Page No:341)

May Allah grant us success! May peace and blessings be upon our Prophet Muhammad, his family and Companions!

Permanent Committee for Scholarly Research and Ifta’

Member Chairman
`Abdullah ibn Qa`ud `Abdul-`Aziz ibn `Abdullah ibn Baz

About slaveofallah14

Slave of Allah dedicated to learning and providing authentic Islamic education for the Muslim and non-Muslim women,only for the sake of Allah.

Posted on May 3, 2014, in Fiqh of Fasting & Ramadan, Ruling On Fasting and tagged . Bookmark the permalink. Leave a comment.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: